# SDR RAIA201507280002

- Difficulty date: July 28, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 35,232 hours, 19,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR SWING ARM EMERGENCY LIGHT IS INOPERATIVE.  OPS CHECKED EMERGENCY LIGHT.  OPS CHECKED GOOD.
